Volume 22, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Contractible stability spaces and faithful braid group actions

Yu Qiu and Jon Woolf

Geometry & Topology 22 (2018) 3701–3760
Bibliography
1 T Adachi, Y Mizuno, D Yang, Silting-discrete triangulated categories and contractible stability spaces, preprint (2017) arXiv:1708.08168v1
2 T Aihara, O Iyama, Silting mutation in triangulated categories, J. Lond. Math. Soc. 85 (2012) 633 MR2927802
3 C Amiot, On the structure of triangulated categories with finitely many indecomposables, Bull. Soc. Math. France 135 (2007) 435 MR2430189
4 C Amiot, Cluster categories for algebras of global dimension 2 and quivers with potential, Ann. Inst. Fourier (Grenoble) 59 (2009) 2525 MR2640929
5 M Auslander, Representation theory of Artin algebras, II, Comm. Algebra 1 (1974) 269 MR0349747
6 A Beligiannis, I Reiten, Homological and homotopical aspects of torsion theories, 883, Amer. Math. Soc. (2007) MR2327478
7 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analysis and topology on singular spaces, I", Astérisque 100, Soc. Math. France (1982) 5 MR751966
8 J S Birman, H M Hilden, On isotopies of homeomorphisms of Riemann surfaces, Ann. of Math. 97 (1973) 424 MR0325959
9 G Bobiński, C Geiß, A Skowroński, Classification of discrete derived categories, Cent. Eur. J. Math. 2 (2004) 19 MR2041666
10 A I Bondal, Operations on t-structures and perverse coherent sheaves, Izv. Ross. Akad. Nauk Ser. Mat. 77 (2013) 5 MR3135695
11 C Brav, H Thomas, Braid groups and Kleinian singularities, Math. Ann. 351 (2011) 1005 MR2854121
12 T Bridgeland, Stability conditions on triangulated categories, Ann. of Math. 166 (2007) 317 MR2373143
13 T Bridgeland, Stability conditions on K3 surfaces, Duke Math. J. 141 (2008) 241 MR2376815
14 T Bridgeland, Stability conditions and Kleinian singularities, Int. Math. Res. Not. 2009 (2009) 4142 MR2549952
15 T Bridgeland, Y Qiu, T Sutherland, Stability conditions and the A2 quiver, preprint (2014) arXiv:1406.2566v1
16 T Bridgeland, I Smith, Quadratic differentials as stability conditions, Publ. Math. Inst. Hautes Études Sci. 121 (2015) 155 MR3349833
17 N Broomhead, D Pauksztello, D Ploog, Averaging t-structures and extension closure of aisles, J. Algebra 394 (2013) 51 MR3092711
18 N Broomhead, D Pauksztello, D Ploog, Discrete derived categories, II : The silting pairs CW complex and the stability manifold, J. Lond. Math. Soc. 93 (2016) 273 MR3483114
19 N Broomhead, D Pauksztello, D Ploog, Discrete derived categories, I : Homomorphisms, autoequivalences and t-structures, Math. Z. 285 (2017) 39 MR3598804
20 P Deligne, Les immeubles des groupes de tresses généralisés, Invent. Math. 17 (1972) 273 MR0422673
21 G Dimitrov, F Haiden, L Katzarkov, M Kontsevich, Dynamical systems and categories, from: "The influence of Solomon Lefschetz in geometry and topology" (editors L Katzarkov, E Lupercio, F J Turrubiates), Contemp. Math. 621, Amer. Math. Soc. (2014) 133 MR3289326
22 G Dimitrov, L Katzarkov, Bridgeland stability conditions on the acyclic triangular quiver, Adv. Math. 288 (2016) 825 MR3436400
23 M Furuse, T Mukouyama, D Tamaki, Totally normal cellular stratified spaces and applications to the configuration space of graphs, Topol. Methods Nonlinear Anal. 45 (2015) 169 MR3365011
24 W Geigle, The Krull–Gabriel dimension of the representation theory of a tame hereditary Artin algebra and applications to the structure of exact sequences, Manuscripta Math. 54 (1985) 83 MR808682
25 D Happel, I Reiten, S O Smalø, Tilting in abelian categories and quasitilted algebras, 575, Amer. Math. Soc. (1996) MR1327209
26 A Ikeda, Stability conditions on CY N categories associated to An–quivers and period maps, Math. Ann. 367 (2017) 1 MR3606433
27 A Ishii, K Ueda, H Uehara, Stability conditions on An–singularities, J. Differential Geom. 84 (2010) 87 MR2629510
28 M Kashiwara, P Schapira, Sheaves on manifolds, 292, Springer (1994) MR1299726
29 B Keller, On cluster theory and quantum dilogarithm identities, from: "Representations of algebras and related topics" (editors A Skowroński, K Yamagata), Eur. Math. Soc. (2011) 85 MR2931896
30 B Keller, Cluster algebras and derived categories, from: "Derived categories in algebraic geometry" (editor Y Kawamata), Eur. Math. Soc. (2012) 123 MR3050703
31 B Keller, D Vossieck, Aisles in derived categories, Bull. Soc. Math. Belg. Sér. A 40 (1988) 239 MR976638
32 M Khovanov, P Seidel, Quivers, Floer cohomology, and braid group actions, J. Amer. Math. Soc. 15 (2002) 203 MR1862802
33 A King, Y Qiu, Exchange graphs and Ext quivers, Adv. Math. 285 (2015) 1106 MR3406522
34 D Krammer, A class of Garside groupoid structures on the pure braid group, Trans. Amer. Math. Soc. 360 (2008) 4029 MR2395163
35 H Krause, Report on locally finite triangulated categories, J. K–Theory 9 (2012) 421 MR2955969
36 H Krause, Cohomological length functions, Nagoya Math. J. 223 (2016) 136 MR3572743
37 E Macrì, Stability conditions on curves, Math. Res. Lett. 14 (2007) 657 MR2335991
38 S Okada, Stability manifold of 1, J. Algebraic Geom. 15 (2006) 487 MR2219846
39 B Perron, J P Vannier, Groupe de monodromie géométrique des singularités simples, Math. Ann. 306 (1996) 231 MR1411346
40 Y Qiu, C–sortable words as green mutation sequences, Proc. Lond. Math. Soc. 111 (2015) 1052 MR3477229
41 Y Qiu, Stability conditions and quantum dilogarithm identities for Dynkin quivers, Adv. Math. 269 (2015) 220 MR3281136
42 Y Qiu, Decorated marked surfaces: spherical twists versus braid twists, Math. Ann. 365 (2016) 595 MR3498923
43 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
44 I Reiten, M Van den Bergh, Noetherian hereditary abelian categories satisfying Serre duality, J. Amer. Math. Soc. 15 (2002) 295 MR1887637
45 P Seidel, R Thomas, Braid group actions on derived categories of coherent sheaves, Duke Math. J. 108 (2001) 37 MR1831820
46 D Stanley, Invariants of t-structures and classification of nullity classes, Adv. Math. 224 (2010) 2662 MR2652219
47 T Sutherland, The modular curve as the space of stability conditions of a CY3 algebra, preprint (2011) arXiv:1111.4184v1
48 R P Thomas, Stability conditions and the braid group, Comm. Anal. Geom. 14 (2006) 135 MR2230573
49 D Vossieck, The algebras with discrete derived category, J. Algebra 243 (2001) 168 MR1851659
50 B Wajnryb, Artin groups and geometric monodromy, Invent. Math. 138 (1999) 563 MR1719815
51 J Woolf, Stability conditions, torsion theories and tilting, J. Lond. Math. Soc. 82 (2010) 663 MR2739061
52 J Woolf, Some metric properties of spaces of stability conditions, Bull. Lond. Math. Soc. 44 (2012) 1274 MR3007660
53 J Xiao, B Zhu, Locally finite triangulated categories, J. Algebra 290 (2005) 473 MR2153264